`a`
Related Articles
1

Global existence and optimal decay rates of solutions to a reduced gravity two and a half layer model

Communications on Pure and Applied Analysis  Volume 14, Issue 3, Pages : 981 - 1000, 2015

Haibo Cui - (email), Lei Yao - (email), Zheng-An Yao - (email)

 Abstract       References       Full Text      Related Articles

2

Stability of the stationary solution of the cauchy problem to a semiconductor full hydrodynamic model with recombination-generation rate

Kinetic and Related Models  Volume 8, Issue 1, Pages : 117 - 151, 2014

Haifeng Hu - (email), Kaijun Zhang - (email)

 Abstract       References       Full Text      Related Articles

3

On the Cauchy problem for a generalized Camassa-Holm equation

Discrete and Continuous Dynamical Systems  Volume 35, Issue 3, Pages : 871 - 889, 2014

Defu Chen - (email), Yongsheng LI - (email), Wei Yan - (email)

 Abstract       References       Full Text      Related Articles

4

On one multidimensional compressible nonlocal model of the dissipative QG equations

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 5, Pages : 1111 - 1132, 2014

Shu Wang - (email), Zhonglin Wu - (email), Linrui Li - (email), Shengtao Chen - (email)

 Abstract       References       Full Text      Related Articles

5

Existence and nonexistence of local/global solutions for a nonhomogeneous heat equation

Communications on Pure and Applied Analysis  Volume 13, Issue 4, Pages : 1465 - 1480, 2014

Xie Li - (email), Zhaoyin Xiang - (email)

 Abstract       References       Full Text      Related Articles

6

Well-posedness and scattering for a system of quadratic derivative nonlinear Schrödinger equations with low regularity initial data

Communications on Pure and Applied Analysis  Volume 13, Issue 4, Pages : 1563 - 1591, 2014

Hiroyuki Hirayama - (email)

 Abstract       References       Full Text      Related Articles

7

Existence and asymptotic behaviour for solutions of dynamical equilibrium systems

Evolution Equations and Control Theory  Volume 3, Issue 1, Pages : 1 - 14, 2014

Zaki Chbani - (email), Hassan Riahi - (email)

 Abstract       References       Full Text      Related Articles

8

Well-posedness for degenerate Schrödinger equations

Evolution Equations and Control Theory  Volume 3, Issue 1, Pages : 15 - 33, 2014

Massimo Cicognani - (email), Michael Reissig - (email)

 Abstract       References       Full Text      Related Articles

9

Uniqueness and Hölder type stability of continuation for the linear thermoelasticity system with residual stress

Evolution Equations and Control Theory  Volume 2, Issue 4, Pages : 679 - 693, 2013

Nanhee Kim - (email)

 Abstract       References       Full Text      Related Articles

10

Coupling of microscopic and phase transition models at boundary

Networks and Heterogeneous Media  Volume 8, Issue 3, Pages : 649 - 661, 2013

Mauro Garavello - (email), Benedetto Piccoli - (email)

 Abstract       References       Full Text      Related Articles

11

Well-posedness for the supercritical gKdV equation

Communications on Pure and Applied Analysis  Volume 13, Issue 2, Pages : 527 - 542, 2013

Nils Strunk - (email)

 Abstract       References       Full Text      Related Articles

12

Local Well-posedness and Persistence Property for the Generalized Novikov Equation

Discrete and Continuous Dynamical Systems  Volume 34, Issue 2, Pages : 803 - 820, 2013

Yongye Zhao - (email), Yongsheng LI - (email), Wei Yan - (email)

 Abstract       References       Full Text      Related Articles

13

Compositions of passive boundary control systems

Mathematical Control and Related Fields  Volume 3, Issue 1, Pages : 1 - 19, 2013

Atte Aalto - (email), Jarmo Malinen - (email)

 Abstract       References       Full Text      Related Articles

14

On the Stokes approximation equations for two-dimensional compressible flows

Kinetic and Related Models  Volume 6, Issue 1, Pages : 205 - 218, 2012

Qing Yi - (email)

 Abstract       References       Full Text      Related Articles

15

On mathematical contributions of Petr Petrovich Zabreĭko

Discrete and Continuous Dynamical Systems - Series S  Volume 6, Issue 4, Pages : 837 - 860, 2012

Zalman Balanov - (email), I. Gaishun - (email), V. Gorohovik - (email), Wieslaw Krawcewicz - (email), A. Lebedev - (email)

 Abstract       References       Full Text      Related Articles

16

On the temporal decay estimates for the degenerate parabolic system

Communications on Pure and Applied Analysis  Volume 12, Issue 4, Pages : 1755 - 1768, 2012

Tariel Sanikidze - (email), A.F. Tedeev - (email)

 Abstract       References       Full Text      Related Articles

17

On existence and uniqueness classes for the Cauchy problem for parabolic equations of the p-Laplace type

Communications on Pure and Applied Analysis  Volume 12, Issue 4, Pages : 1783 - 1812, 2012

Mikhail D. Surnachev - (email), Vasily V. Zhikov - (email)

 Abstract       References       Full Text      Related Articles

18

Global well-posedness for the Kawahara equation with low regularity

Communications on Pure and Applied Analysis  Volume 12, Issue 3, Pages : 1321 - 1339, 2012

Takamori Kato - (email)

 Abstract       References       Full Text      Related Articles

19

Carleman estimates for some anisotropic elasticity systems and applications

Evolution Equations and Control Theory  Volume 1, Issue 1, Pages : 141 - 154, 2012

Victor Isakov - (email)

 Abstract       References       Full Text      Related Articles

20

On the numerical solution of a Cauchy problem for the Laplace equation via a direct integral equation approach

Inverse Problems and Imaging  Volume 6, Issue 1, Pages : 25 - 38, 2012

Roman Chapko - (email), B. Tomas Johansson - (email)

 Abstract       References       Full Text      Related Articles

21

Remarks on a two dimensional BBM type equation

Communications on Pure and Applied Analysis  Volume 11, Issue 3, Pages : 1111 - 1127, 2011

Amin Esfahani - (email)

 Abstract       References       Full Text      Related Articles

22

Cauchy problem for a class of nondiagonalizable hyperbolic systems

DCDS Supplements  Volume 2011, Issue Special, Pages : 533 - 542, 2011

Todor Gramchev - (email), Nicola Orrú - (email)

 Abstract       Full Text      Related Articles      

23

Anisotropic Gevrey regularity for mKdV on the circle

DCDS Supplements  Volume 2011, Issue Special, Pages : 634 - 642, 2011

Heather Hannah - (email), A. Alexandrou Himonas - (email), Gerson Petronilho - (email)

 Abstract       Full Text      Related Articles      

24

Remarks on certain singular perturbations with ill-posed limit in shell theory and elasticity

Discrete and Continuous Dynamical Systems  Volume 31, Issue 4, Pages : 1293 - 1305, 2011

Youri V. Egorov - (email), Evariste Sanchez-Palencia - (email)

 Abstract       References       Full Text      Related Articles

25

On well-posedness of the Degasperis-Procesi equation

Discrete and Continuous Dynamical Systems  Volume 31, Issue 2, Pages : 469 - 488, 2011

A. Alexandrou Himonas - (email), Curtis Holliman - (email)

 Abstract       References       Full Text      Related Articles

26

On the ill-posedness result for the BBM equation

Discrete and Continuous Dynamical Systems  Volume 30, Issue 1, Pages : 253 - 259, 2011

Mahendra Panthee - (email)

 Abstract       References       Full Text      Related Articles

27

The Cauchy problem for Schrödinger flows into Kähler manifolds

Discrete and Continuous Dynamical Systems  Volume 27, Issue 2, Pages : 389 - 439, 2010

Carlos Kenig - (email), Tobias Lamm - (email), Daniel Pollack - (email), Gigliola Staffilani - (email), Tatiana Toro - (email)

 Abstract       Full Text      Related Articles

28

Gevrey regularizing effect of the Cauchy problem for non-cutoff homogeneous Kac's equation

Kinetic and Related Models  Volume 2, Issue 4, Pages : 647 - 666, 2009

Nadia Lekrine - (email), Chao-Jiang Xu - (email)

 Abstract       Full Text      Related Articles

29

Global solutions to the Cauchy problem for the weakly coupled system of damped wave equations

DCDS Supplements  Volume 2009, Issue Special, Pages : 592 - 601, 2009

Takashi Narazaki - (email)

 Abstract       Full Text      Related Articles      

30

Asymptotic behavior of solutions for some semilinear heat equations in $R^N$

Communications on Pure and Applied Analysis  Volume 8, Issue 4, Pages : 1351 - 1371, 2009

Kazuhiro Ishige - (email), Tatsuki Kawakami - (email)

 Abstract       Full Text      Related Articles

31

Global existence for a forced dispersive dissipative equation via the I-method

Communications on Pure and Applied Analysis  Volume 8, Issue 4, Pages : 1401 - 1419, 2009

Bassam Kojok - (email)

 Abstract       Full Text      Related Articles

32

The multi-water-bag equations for collisionless kinetic modeling

Kinetic and Related Models  Volume 2, Issue 1, Pages : 39 - 80, 2009

Nicolas Besse - (email), Florent Berthelin - (email), Yann Brenier - (email), Pierre Bertrand - (email)

 Abstract       Full Text      Related Articles

33

Missing boundary data reconstruction via an approximate optimal control

Inverse Problems and Imaging  Volume 2, Issue 4, Pages : 411 - 426, 2008

Rajae Aboulaϊch - (email), Amel Ben Abda - (email), Moez Kallel - (email)

 Abstract       Full Text      Related Articles

34

The inhomogeneous PME in several space dimensions. Existence and uniqueness of finite energy solutions

Communications on Pure and Applied Analysis  Volume 7, Issue 6, Pages : 1275 - 1294, 2008

Guillermo Reyes - (email), Juan-Luis Vázquez - (email)

 Abstract       Full Text      Related Articles

35

An alternating boundary integral based method for a Cauchy problem for the Laplace equation in semi-infinite regions

Inverse Problems and Imaging  Volume 2, Issue 3, Pages : 317 - 333, 2008

Roman Chapko - (email), B. Tomas Johansson - (email)

 Abstract       References       Full Text      Related Articles

36

The Cauchy problem for 1D compressible flows with density-dependent viscosity coefficients

Kinetic and Related Models  Volume 1, Issue 2, Pages : 313 - 330, 2008

Quansen Jiu - (email), Zhouping Xin - (email)

 Abstract       Full Text      Related Articles

37

Well-posedness for one-dimensional derivative nonlinear Schrödinger equations

Communications on Pure and Applied Analysis  Volume 6, Issue 4, Pages : 997 - 1021, 2007

Chengchun Hao - (email)

 Abstract       Full Text      Related Articles

38

Global well-posedness of the Cauchy problem for nonlinear Schrödinger-type equations

Discrete and Continuous Dynamical Systems  Volume 17, Issue 1, Pages : 181 - 200, 2006

Changxing Miao - (email), Bo Zhang - (email)

 Abstract       Full Text      Related Articles

39

On the stochastic Burgers equation with a polynomial nonlinearity in the real line

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 4, Pages : 835 - 866, 2006

Jong Uhn Kim - (email)

 Abstract       Full Text      Related Articles

40

Cauchy problem for the nonlinear Schrödinger-IMBq equations

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 1, Pages : 203 - 214, 2005

Shubin Wang - (email), Guowang Chen - (email)

 Abstract       Full Text      Related Articles

41

On some fractional differential equations in the Hilbert space

DCDS Supplements  Volume 2005, Issue Special, Pages : 233 - 240, 2005

Mahmoud M. El-Borai - (email)

 Abstract       Full Text      Related Articles      

42

The long-time behaviour for nonlinear Schrödinger equation and its rational pseudospectral approximation

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 2, Pages : 469 - 488, 2005

Xinmin Xiang - (email)

 Abstract       Full Text      Related Articles

43

Existence of the global attractor for weakly damped, forced KdV equation on Sobolev spaces of negative index

Communications on Pure and Applied Analysis  Volume 3, Issue 2, Pages : 301 - 318, 2004

Kotaro Tsugawa - (email)

 Abstract       Full Text      Related Articles

44

Cauchy problem for the Ostrovsky equation

Discrete and Continuous Dynamical Systems  Volume 10, Issue 3, Pages : 731 - 753, 2004

V. Varlamov - (email), Yue Liu - (email)

 Abstract       Full Text      Related Articles

45

Right accessibility of semicontinuous initial data for Hamilton-Jacobi equations

Communications on Pure and Applied Analysis  Volume 2, Issue 4, Pages : 447 - 459, 2003

Martino Bardi - (email), Yoshikazu Giga - (email)

 Abstract       Full Text      Related Articles

46

Breakdown of $C^1$ solution to the Cauchy problem for quasilinear hyperbolic systems with characteristics with constant multiplicity

Communications on Pure and Applied Analysis  Volume 2, Issue 1, Pages : 77 - 89, 2002

Libin Wang - (email)

 Abstract       Full Text      Related Articles

47

A singular perturbed problem for semilinear wave equations with small parameter

Discrete and Continuous Dynamical Systems  Volume 5, Issue 3, Pages : 473 - 488, 1999

Han Yang - (email)

 Abstract       Full Text      Related Articles

48

On the existence of solutions of the Cauchy problem for porous medium equations with radon measure as initial data

Discrete and Continuous Dynamical Systems  Volume 1, Issue 4, Pages : 521 - 546, 1995

Kazuhiro Ishige - (email)

 Abstract       Full Text      Related Articles

49

Schrödinger equations with nonlinearity of integral type

Discrete and Continuous Dynamical Systems  Volume 1, Issue 4, Pages : 475 - 484, 1995

Nakao Hayashi - (email), Tohru Ozawa - (email)

 Abstract       Full Text      Related Articles